# SDR MWEA97736

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent Door
- Condition: Corrosion
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CORROSION LWR PLATE OF VENT DOOR RT AND LT SIDES.  MTC REPAIRED IAW DAC DRWG 3917853 AND 854.
